Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: Gaberdiel, ... , Gobleja, Goddard, Goecke, ... , G\casieniec 
References
763.
Michele Del Zotto, Jie Gu, Min-xin Huang, Amir-Kian Kashani-Poor, Albrecht Klemm and Guglielmo Lockhart
Topological strings on singular elliptic Calabi-Yau 3-folds and minimal 6d SCFTs
J. High Energy Phys., (3):156, front matter+57
2018
762.
Wojciech Chachólski, Tobias Dyckerhoff, John Greenlees and Greg Stevenson
Building bridges between algebra and topology
of Advanced Courses in Mathematics. CRM Barcelona
Publisher: Birkhäuser/Springer, Cham,
2018
ISBN: 978-3-319-70156-1; 978-3-319-70157-8
761.
Zeyu Guo, Nitin Saxena and Amit Sinhababu
Algebraic dependencies and PSPACE algorithms in approximative complexity
33rd Computational Complexity Conference Volume 102 of LIPIcs. Leibniz Int. Proc. Inform.
page Art. No. 10, 21.
Publisher: Schloss Dagstuhl. Leibniz-Zent. Inform., Wadern,
2018
760.
Massimiliano Gubinelli and Nicolas Perkowski
An introduction to singular SPDEs
Stochastic partial differential equations and related fields Volume 229 of Springer Proc. Math. Stat.
page 69--99.
Publisher: Springer, Cham,
2018
759.
Jochen Garcke and Ilja Kalmykov
Efficient higher order time discretization schemes for Hamilton-Jacobi-Bellman equations based on diagonally implicit symplectic Runge-Kutta methods
Hamilton-Jacobi-Bellman equations Volume 21 of Radon Ser. Comput. Appl. Math.
page 97--128.
Publisher: De Gruyter, Berlin,
2018
758.
Massimiliano Gubinelli
Infinite dimensional rough dynamics
Computation and combinatorics in dynamics, stochastics and control Volume 13 of Abel Symp.
page 401--413.
Publisher: Springer, Cham,
2018
757.
Massimiliano Gubinelli and Nicolas Perkowski
Probabilistic approach to the stochastic Burgers equation
Stochastic partial differential equations and related fields Volume 229 of Springer Proc. Math. Stat.
page 515--527.
Publisher: Springer, Cham,
2018
756.
Michael A. Forbes, Sumanta Ghosh and Nitin Saxena
Towards blackbox identity testing of log-variate circuits
45th International Colloquium on Automata, Languages, and Programming Volume 107 of LIPIcs. Leibniz Int. Proc. Inform.
page Art. No. 54, 16.
Publisher: Schloss Dagstuhl. Leibniz-Zent. Inform., Wadern,
2018
755.
Pilar Ariza, Sergio Conti, Adriana Garroni and Michael Ortiz
Variational modeling of dislocations in crystals in the line-tension limit
European Congress of Mathematics
page 583--598.
Publisher: Eur. Math. Soc., Zürich,
2018
754.
Pilar Ariza, Sergio Conti, Adriana Garroni and Michael Ortiz
Variational modeling of dislocations in crystals in the line-tension limit
European Congress of Mathematics
page 583--598.
Publisher: Eur. Math. Soc., Zürich,
2018
753.
Manindra Agrawal, Sumanta Ghosh and Nitin Saxena
Bootstrapping variables in algebraic circuits
STOC'18---Proceedings of the 50th Annual ACM SIGACT Symposium on Theory of Computing , page 1166--1179.
Publisher: ACM, New York,
2018
752.
Dinh Dung, Michael Griebel, Vu Nhat Huy and Christian Rieger
arepsilon-dimension in infinite dimensional hyperbolic cross approximation and application to parametric elliptic PDEs
2017
Page:  
Previous | 1, ... , 3, 4, 5, 6, 7, ... , 68 | Next
Export as:
BibTeX, XML